Hail, Johnson
- When
- August 8, 12:35 PM MST to 12:40 PM MST
- Where
- Johnson County, 0.42 mi ENE of Mayoworth
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.832, -106.792
A trained spotter reported penny sized hail in Mayoworth.
A thunderstorm formed along the east slopes of the Bighorn Mountains near Mayoworth and become severe as it dropped south-southeast from southern Johnson County into Natrona County. Strong outflow wind swept southwest across the city of Casper.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
A thunderstorm formed along the east slopes of the Bighorn Mountains near Mayoworth and become severe as it dropped south-southeast from southern Johnson County into Natrona County. Strong outflow wind swept southwest across the city of Casper.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Aug 8, 10:22 AM MST, 2 hours 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1122 AM MDT THU AUG 8 2013 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT NEARLY MIRROR IMAGE OF UPR LVL PATTERN FROM 24 HRS AGO WITH UPR TROFS TO THE DISTANCE W AND NE...AND OUR FA UNDER THE INFLUENCE OF THE E SIDE OF RIDGE AXIS AND UNDER NW FLOW. WEAK UPR LOW ALSO TO THE SOUTH AND OVER NRN NM. SFC NORTHERLIES BRINGING SMOKE INTO CNTRL CWA THIS EVENING...SOME OF WHICH MAY BE TRAPPED LATER THIS MORNING UNDER AND INVERSION. SO...PUTTING SMOKE IN FCST THRU 15Z THIS MORNING. ML MOISTURE NOW SHOWING IN WV IMAGERY FROM S CNTRL CO TO WRN UT WILL MAKE ITS WAY INTO THE CWA TODAY AND SHOULD LINGER THROUGH AT LEAST SATURDAY. WE WILL DEFINITELY CONVECT ACROSS THE ENTIRE CWA...BUT LL MOISTURE IS ONE PIECE OF THE PUZZLE THAT WILL HELP TO DICTATE CHCS FOR QUALITY PRECIP...AND STORM STRENGTH...ACROSS THE CWA. OVERALL BEST THERMODYNAMICS AND KINEMATICS OF THE DAY WILL LAY ROUGHLY NORTHEAST OF A MAMMOTH TO THERMOPOLIS TO RAWLINS LINE. FRIDAY...THIS AREA WILL BE IN JUST ABOUT THE SAME POSITION...PERHAPS JUST A BIT FURTHER NORTH. BY SATURDAY...CONVECTIVE ENERGY WILL WANE AND SHEAR WILL BE VERY LOW WHILE THE UPR RIDGE SLOWLY DRIFTS EAST AND NEARLY SPLITS THE CWA IN HALF. ADDITIONALLY...STORM MOTION WILL BE QUITE VARIABLE IN DIRECTION TODAY DEPENDING ON WHICH SIDE THE FA YOU FIND YOURSELF...SOUTHWESTERLY WEST OF THE DIVIDE...NORTHWESTERLY TO THE EAST...WESTERLY IN BETWEEN. ASSOCIATED STORM SPEEDS WILL NOT BE QUICK EITHER...TOPPING OUT BETWEEN 10 AND 15 KTS. STORM DIRECTION AND SPEEDS FRIDAY WILL BE QUITE SIMILAR TO TODAY...WITH SATURDAY ONLY DIFFERENTIATING FROM THE PREVIOUS TWO DAY IN DIRECTION...MAINLY FROM THE WEST TO SOUTHWEST. SLOW STORM SPEED WILL BE A BLESSING FOR THE MOST PART...WITH EVEN THE DRIER W AND SWRN CWA BEING ABLE TO TAKE ADVANTAGE OF THE SLOW TRANSITIONAL SPEEDS OF THE STORMS AND ACTUALLY GET MEASURABLE RAIN ON THE GROUND. HOWEVER...SOME OUR AREAS...PARTICULARLY IN AND ADJACENT TO THE BIG HORN BASIN...THE BIG HORN MOUNTAINS...AND JOHNSON AND NATRONA COUNTIES...WILL HAVE THE MOISTURE ADVANTAGE BUT MAY GET A FEW STORMS THAT LINGER TOO LONG IN ONE PLACE AND OFFER A CHANCE FOR ISOLATED FLASH FLOODING POTENTIAL. ATTM THIS SEEMS TO BE MORE OF A POSSIBILITY OVER THE NRN ABSAROKA AND BIG HORN MOUNTAINS WHERE...DUE TO RELATIVELY MODEST SYNOPTIC FORCING...STORM CI WILL BEGIN OVR THE USUAL HIGH SPOTS AND MAY APPEAR TO BE...OR WILL BE...TERRAIN TIED. THIS CONDITION WILL HOLD TRUE AGAIN FRIDAY...AND OVR POSSIBLE SOGGY GROUND LEFT OVER FROM TODAY. POTENTIAL APPEARS TO BE LOW END...BUT WORTH WATCHING. .LONG TERM...SUNDAY THROUGH THURSDAY A RELATIVELY BENIGN LATE SUMMER PATTERN PREVAILS ACROSS THE AREA THROUGH NEXT WEEK. UPPER RIDGE EXTENDS FORM THE SOUTHERN PLAINS INTO WESTERN CANADA SUNDAY AND MONDAY AND THEN IS GRADUALLY FLATTENED TUESDAY AND WEDNESDAY AS UPPER LOW OFF THE NW COAST IS KICKED UP BACKSIDE OF RIDGE. UPPER HIGH OVER TEXAS CONTINUES TO DRIFT WESTWARD THROUGH THE PERIOD...CENTERED NEAR EL PASO BY THURSDAY. THOUGH MODELS DEPICT A SLIGHT FALL IN HEIGHTS IN THIS SCENARIO TUESDAY AND WEDNESDAY...A DRIER AIRMASS WILL PUSH IN FROM THE WESTERN GREAT BASIN SO TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH THIS PERIOD WITH CONFIDENCE LOW IN ANY TREND ONE WAY OR ANOTHER. THE BEST MOISTURE AND INSTABILITY WILL LIE ALONG AND EAST OF A SURFACE TROUGH ACROSS EASTERN WYOMING THAT WILL OCCASIONALLY DRIFT WEST INTO NATRONA AND JOHNSON COUNTIES. THUS...ISOLATED THUNDERSTORMS WILL OCCUR ALONG AND EAST OF THIS BOUNDARY ALONG WITH A FEW WEAK CELLS PULSING UP OVER THE HIGH TERRAIN. THE SURFACE TROUGH IS EXPECTED TO MIGRATE FURTHER EAST ON THURSDAY LEAVING MOST OF THE AREA HIGH AND DRY. .AVIATION.../18Z ISSUANCE/ VFR CONDITIONS WILL PREVAIL UNTIL 20Z. SOME SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE AREA FROM 20Z UNTIL 06Z. LOCAL MVFR CONDITIONS MAY OCCUR IN STORMS...ESPECIALLY OVER THE MOUNTAINS. IN ADDITION...SMOKE FROM WILDFIRES WILL LOWER VISIBILITY TO MVFR OR IFR IN THE PROXIMITY OF THE FIRES. WIND GUSTS TO 45 KNOTS MAY OCCUR WITH THE SHOWERS AND STORMS. .FIRE WEATHER... TODAY AND TOMORROW...HIGH TEMPERATURES WILL THEN FALL BY SOME 2 TO 6 DEGREES MOST PLACES...FOLLOWED BY ANOTHER DROP OF 3 TO 5 DEGREES ON FRIDAY. TODAY ALL MINIMUM RH VALUES WILL BE ABOVE 15 PERCENT FOR THE MOST PART...RISING WELL ABOVE 20 PERCENT ON FRIDAY. ALTOGETHER...COOLER TEMPERATURES...MORE CLOUD COVER...BETTER CHANCES FOR WETTING RAINS AND LOW WIND SPEEDS WILL ALL LEAD TO BETTER FIRE WEATHER CONDITIONS. MOST SHOWERS AND AND THUNDERSTORMS OVER THE NEXT FEW DAYS WILL ALSO BE RATHER SLOW MOVERS...WHICH WILL BENEFIT THOSE LOCATIONS THAT DO GET PRECIPITATION. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BRAUN LONG TERM...AEM AVIATION...C.BAKER FIRE WEATHER...BRAUN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT THU AUG 8 2013 WYZ001>020-022>030-091100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY NORTHEAST OF A MAMMOTH TO THERMOPOLIS TO CASPER LINE. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE GUSTY WINDS TO 35 MPH...POSSIBLY SOME PEA TO MARBLE SIZE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...FRIDAY WILL CONTINUE WITH PULSE TYPE THUNDERSTORMS WITH HEAVY RAIN AND SMALL HAIL A POSSIBILITY ACROSS MAINLY THE NORTHERN FORECAST AREA. SATURDAY WILL OFFER ANOTHER DAY OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA. SUNDAY THROUGH WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY THE NORTHERN REGION. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT WINDS OVER 45 MPH AND HAIL OF ANY SIZE. THANK YOU. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1244 PM MDT THU AUG 8 2013 WYZ009-011-081930- BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY- 1244 PM MDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON COUNTY UNTIL 130 PM MDT... AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 196 MILE MARKER 270...OR 16 MILES NORTH OF KAYCEE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... STATE HWY 191 MILE MARKER 10 AND MAYOWORTH AROUND 1255 PM MDT. I25 EXIT 265 AROUND 100 PM MDT. STATE HWY 196 MILE MARKER 260 AND I25 MILE MARKER 260 AROUND 115 PM MDT. STATE HWY 190 MILE MARKER 100 AROUND 125 PM MDT. KAYCEE AROUND 130 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 250 AND 281. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4378 10623 4358 10663 4394 10689 4405 10669 TIME...MOT...LOC 1843Z 324DEG 16KT 4392 10672 SKRBAC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 103 PM MDT THU AUG 8 2013 WYZ024-081945- SALT RIVER AND WYOMING RANGES WY- 103 PM MDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUBLETTE AND CENTRAL LINCOLN COUNTIES UNTIL 145 PM MDT... AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF MIDDLE PINEY LAKE...OR 21 MILES WEST OF BIG PINEY...MOVING NORTHWEST AT 5 MPH. THIS STORM WAS OVER THE FONTENELLE FIRE BURN SCAR FROM 2012 AND IF HEAVY RAIN PERSISTS ACROSS THE BURN SCAR THE POSSIBILITY OF FLOODING AND MUD FLOWS INCREASE. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... MIDDLE PINEY LAKE AROUND 145 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE MODERATE TO HEAVY RAIN ON THE FONTENELLE FIRE BURN SCAR MAY CAUSE FLOODING IF IT PERSISTS ALONG WITH MUD AND DEBRIS FLOWS. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4257 11077 4268 11047 4241 11035 4234 11057 TIME...MOT...LOC 1901Z 155DEG 5KT 4245 11051 SKRBAC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 112 PM MDT THU AUG 8 2013 WYZ009>011-082000- BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY- 112 PM MDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 200 PM MDT... AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR U.S. HWY 16 MILE MARKER 80...OR 12 MILES WEST OF BUFFALO...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... U.S. HWY 16 MILE MARKER 80 AROUND 120 PM MDT. U.S. HWY 16 MILE MARKER 70 AROUND 150 PM MDT. STATE HWY 196 MILE MARKER 290 AROUND 200 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 293 AND 299. THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 51 AND 62. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4425 10658 4407 10681 4433 10713 4446 10695 TIME...MOT...LOC 1913Z 313DEG 10KT 4433 10695 SKRBAC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 114 PM MDT THU AUG 8 2013 WYZ009-011-082000- BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY- 114 PM MDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 200 PM MDT... AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 191 MILE MARKER 10...OR 10 MILES NORTHWEST OF KAYCEE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... I25 EXIT 265 AROUND 135 PM MDT. STATE HWY 190 MILE MARKER 100 AROUND 140 PM MDT. I25 MILE MARKER 260 AND KAYCEE AROUND 145 PM MDT. STATE HWY 196 MILE MARKER 260 AROUND 150 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 257 AND 274. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4393 10638 4363 10643 4375 10691 4392 10686 TIME...MOT...LOC 1914Z 284DEG 12KT 4381 10676 SKRBAC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 124 PM MDT THU AUG 8 2013 WYZ009-011-082015- BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY- 124 PM MDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 215 PM MDT... AT 122 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAYOWORTH...OR 11 MILES NORTHWEST OF KAYCEE...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... I25 EXIT 265 AROUND 150 PM MDT. I25 MILE MARKER 260 AROUND 210 PM MDT. STATE HWY 196 MILE MARKER 260...STATE HWY 190 MILE MARKER 100 AND KAYCEE AROUND 215 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 249 AND 275. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4392 10639 4357 10663 4380 10694 4395 10681 TIME...MOT...LOC 1924Z 302DEG 8KT 4383 10677 SKRBAC
The Riverton/Lander radar (KRIW), 160 km away, was scanning. The volume nearest the first event began at 19:34 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
A trained spotter reported penny sized hail in Mayoworth.
A 60 mph wind gust was recorded at the Casper-Natrona County International Airport. The gust, from the northeast, was outflow from a thunderstorm east of the airport. Similar gusts tore a 3 to 4 inch diameter limb from a tree in Casper.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, August 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459768, 459770.